# SDR RAIA201009300001

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 28,180 hours, 26,167 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EICAS DISPLAY SCREEN INTERMITTENTLY CUT OUT AND EMITTED A BURNING ELECTRICAL ODOR.  MAINTENANCE INSPECTED AND SWAPPED EICAS DISPLAY WITH CO-PILOT MFD DISPLAY AND DEFERRED CO-PILOT MFD.
